Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 13, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at Apr 25, 2025, 6:44 PM CDT for Hockley County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2025, 6:44 PM CDT (23:44 UTC)
- Expired
- Apr 25, 2025, 8:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hockley County, TX
The radar
The Lubbock radar (KLBB), 42 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 888 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
920
WGUS54 KLUB 252344
FFWLUB
TXC219-260145-
/O.NEW.KLUB.FF.W.0013.250425T2344Z-250426T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
644 PM CDT Fri Apr 25 2025
The National Weather Service in Lubbock has issued a
* Flash Flood Warning for...
Northeastern Hockley County in northwestern Texas...
* Until 845 PM CDT.
* At 644 PM CDT, Doppler radar indicated a severe thunderstorm
producing torrential rain across parts of the warned area.
Between 1 and 2 inches of rain have fallen. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Anton and Whitharral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3382 10236 3382 10209 3362 10208 3368 10236
FLASH FLOOD...RADAR INDICATED
$$
Lipe4 follow-up statements
894
WGUS74 KLUB 260104
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
804 PM CDT Fri Apr 25 2025
TXC219-260145-
/O.CON.KLUB.FF.W.0013.000000T0000Z-250426T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
804 PM CDT Fri Apr 25 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT THIS
EVENING FOR NORTHEASTERN HOCKLEY COUNTY...
At 804 PM CDT, Doppler radar indicated a severe thunderstorms
producing very heavy rain near Smyer moving slowly south. Between 1
and 3 inches of rain have fallen. Additional rainfall amounts near 1
inch are possible in the southern part of the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of Northeastern Hockley County
The most intense part of the storm is expected to move south out of
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3362 10208 3366 10225 3373 10225 3375 10236
3382 10236 3382 10219 3372 10216
FLASH FLOOD...RADAR INDICATED
$$
Lipe365
WGUS54 KLUB 260123
FFWLUB
TXC219-260215-
/O.EXT.KLUB.FF.W.0013.000000T0000Z-250426T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
823 PM CDT Fri Apr 25 2025
The National Weather Service in Lubbock has extended the
* Flash Flood Warning for...
Northeastern Hockley County in northwestern Texas...
* Until 915 PM CDT.
* At 823 PM CDT, Doppler radar indicated a nearly stationary severe
thunderstorm near Smyer producing very heavy rain. Between 2 and 3
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Northeastern Hockley County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3372 10216 3362 10208 3366 10225 3373 10225
FLASH FLOOD...RADAR INDICATED
$$
Lipe408
WGUS74 KLUB 260132
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
832 PM CDT Fri Apr 25 2025
TXC219-260215-
/O.CON.KLUB.FF.W.0013.000000T0000Z-250426T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
832 PM CDT Fri Apr 25 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR NORTHEASTERN HOCKLEY COUNTY...
At 832 PM CDT, Doppler radar indicated a stationary severe
thunderstorms producing very heavy rain in north of Smyer. Between 4
and 5 inches of rain have fallen. Additional rainfall amounts of 1
to 2 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, highways,
streets and other poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of Northeastern Hockley County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3372 10216 3362 10208 3366 10225 3373 10225
FLASH FLOOD...RADAR INDICATED
$$
Lipe775 WGUS74 KLUB 260145 FFSLUB Flash Flood Statement National Weather Service Lubbock TX 845 PM CDT Fri Apr 25 2025 TXC219-260155- /O.CAN.KLUB.FF.W.0013.000000T0000Z-250426T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hockley TX- 845 PM CDT Fri Apr 25 2025 ...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN HOCKLEY COUNTY... This warning has been replaced by a new Flash Flood Warning. A Flood Watch remains in effect until 1000 AM CDT Saturday for portions of northwest and the Panhandle of Texas. && LAT...LON 3372 10216 3362 10208 3366 10225 3373 10225 $$ Lipe
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 2:11 PM CDT, 4 hours 33 minutes earlier. Its key messages:
- Severe thunderstorms are expected across a majority of the forecast area through late tonight, with very large to giant hail, damaging winds, and tornadoes possible.
- Multiple rounds of thunderstorms this evening through tonight will result in a risk for flash flooding, and a Flood Watch is in effect for a majority of the region through Saturday morning.
- Daily chances for storms, some severe, continue through Wednesday.
Area forecast discussion, Apr 25, 2:11 PM CDT, 4 hours 33 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 211 PM CDT Fri Apr 25 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... - Severe thunderstorms are expected across a majority of the forecast area through late tonight, with very large to giant hail, damaging winds, and tornadoes possible. - Multiple rounds of thunderstorms this evening through tonight will result in a risk for flash flooding, and a Flood Watch is in effect for a majority of the region through Saturday morning. - Daily chances for storms, some severe, continue through Wednesday. && .SHORT TERM... (This evening through Saturday) Issued at 207 PM CDT Fri Apr 25 2025 Forecast remains on track for a potentially widespread severe weather event across our region this afternoon through late tonight. Early afternoon water vapor channel imagery depicts a progressive shortwave ridge axis transiting eastward overhead, with flow aloft already starting to back more southwesterly over eastern New Mexico downstream of broad mid/upper level troughing over the desert southwest. At the surface, visible satellite imagery and mesonet observations highlight a plethora of surface boundaries draped over the region, with two of the most notable observed along a rough line from Muleshoe to Plainview to Floydada, and another more diffuse boundary hugging the edge of the Caprock Escarpment. Enhanced low level confluence along these boundaries will serve as the initial driver for convective development over the next couple of hours, with towering cu already observed over northern portions of the South Plains at 1830z. Model soundings depict an essentially uncapped environment across a majority of our region today, which combined with the already observed strong surface heating and ample boundary layer moisture (surface dewpoints as high as the upper 60s off the Caprock) will result in a relatively early start to thunderstorm activity this afternoon. These initial storms are expected to be mainly discrete, with robust development fueled by MLCAPE values of 2000-3000 J/kg. Hodographs begin relatively straight over a majority of the region, pointing to splitting supercells capable of very large to giant hail along with damaging wind gusts through the early evening hours. Of note, the tornado potential is forecast to steadily increase through the course of the evening in tandem with an increase in low level shear as backed ESE surface flow continues to strengthen. At this point, it appears that any cell that remains discrete will be capable of producing a tornado, with the risk maximized in the vicinity of the aforementioned surface boundaries. Of note, most hi- res guidance is in fairly good agreement depicting a mainly discrete storm more through early evening. In general, we expect storm mode to transition to a more multicellular form as the evening goes on. Large scale forcing for ascent, while still relatively weak, is expected to increase near and after sunset as modest midlevel height falls overspread the region from the west in the wake of the departing shortwave ridge axis. This should result in an overall expansion of storm coverage heading into the evening, with multicellular storm mode and perhaps a loosely organized MCS taking shape by late evening. A surface front currently in the I-40 vicinity at 18z will shift southward and looks likely to stall squarely over the South Plains region late tonight. Combined with more coherent large scale forcing as well as fairly strong southeasterly low level flow and positive theta-e advection intersecting the front, this points to a potential of several clusters of training thunderstorms overnight, with the general threat tonight transitioning towards flash flooding. Given the progged elongated instability profiles and PWATs running 200- 300% of climatological normals, flash flooding will be possible this evening through late tonight with a Flood Watch consequently in effect for a majority of the region until Saturday morning. Hi-res ensemble guidance highlights a broad area of 1 to 3 inches of total rainfall, with some localized areas of 4+ inches possible, especially off the Caprock. The expected continuation of thunderstorms through most of the overnight results in a low confidence forecast for Saturday. The convectively overturned atmosphere will likely struggle to recover especially given morning low cloud cover, but with ensemble consensus still pointing to the potential for additional thunderstorm activity, will maintain the high blended PoPs through most of Saturday for the time being. && .LONG TERM... (Saturday night through next Thursday) Issued at 207 PM CDT Fri Apr 25 2025 Active weather will continue through next week although details will be lacking until closer to each afternoon. Precipitation chances are expected for most of next week with the greatest chances Tuesday into Wednesday. Upper level pattern shows flow becoming southwesterly as the ridging over head gets pushed east as a low pressure tracks over the southern Rockies towards the Central Plains on Sunday. Precipitation chances continue Sunday although, the strong southwesterly aloft will lead to strong capping Sunday afternoon preventing any convection development. By monday, models show the upper low transitioning to a positively tilted trough with the base over Baja California. this trough will aid in pushing a Pacific front through the region overtaking the dryline that has been lingering all week. Another cold front is progged to track southward through the region Tuesday. The trough should slowly move east through mid-week keeping southwesterly flow aloft. By the end of the week, the trough should track across the Central Plains and away from the region. ECMWF and GFS are in agreement with a Rex Block setting up over the western CONUS by Thursday while another front is progged to move through the region Friday. Temperatures remain warm in the 80s to 90s for Sunday and Monday but will cool to near or slightly above seasonal normal Tuesday through the rest of the week. && .AVIATION... (18Z TAFS) Issued at 1229 PM CDT Fri Apr 25 2025 Scattered TSRA are expected to develop west of the terminals by the middle of this afternoon, with convective activity expected to expand in coverage, shift eastward, and affect all terminals this evening. TSRA with strong/erratic wind gusts, heavy rain, and large hail are expected to approach and move over the TAF sites after 00z through approximately 06z, after which coverage and intensity of convection is expected to decrease. Have gone with a pessimistic TAF set given the expected widespread nature of convection, and frequent amendments should be expected. After TS exit the region, MVFR CIGs are expected to prevail through the end of this TAF period. && .LUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through Saturday morning for TXZ021>026-028>032- 034>038-041>044. && SHORT TERM...30 LONG TERM....10 AVIATION...30
Hazardous weather outlook, Apr 25, 1:59 PM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 159 PM CDT Fri Apr 25 2025 TXZ021>044-261900- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 159 PM CDT Fri Apr 25 2025 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. A Tornado Watch is in effect through 10 PM for the South Plains, far southern Texas Panhandle, and the central and northern South Plains. Severe thunderstorms are expected to develop this afternoon initially near the Texas-New Mexico state line and across portions of the Rolling Plains. Storms will then expand in coverage across the rest of the Caprock and move slowly southeastward across the entire area this evening through tonight. All severe hazards will be possible with these storms, including very large or giant hail near softball size or larger, damaging wind gusts up to 75 mph, and tornadoes. Heavy rainfall is also likely within severe storms, and a threat for flash flooding will exist from late this afternoon through the overnight hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Daily chances for thunderstorms, including severe weather, will continue each afternoon from Saturday through Wednesday. Heavy rain and flooding are possible on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Apr 25, 6:22 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
622 PM CDT Fri Apr 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM Tstm Wnd Dmg 7 N Pep 33.92N 102.58W
04/25/2025 Lamb TX Public
Bent power pole leaning at least 30 degrees
off center.
&&
JWJLocal storm report, Apr 25, 6:27 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
627 PM CDT Fri Apr 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM Hail 4 NW Anton 33.84N 102.22W
04/25/2025 M2.55 Inch Lamb TX Public
Report via X. Position Estimated.
&&
JWJLocal storm report, Apr 25, 6:28 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
628 PM CDT Fri Apr 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM Hail 4 NW Shallowater 33.73N 102.04W
04/25/2025 E1.50 Inch Lubbock TX Public
Report from mPING: Ping Pong Ball (1.50
in.).
0623 PM Funnel Cloud Anton 33.81N 102.16W
04/25/2025 Hockley TX Public
&&Local storm report, Apr 25, 6:29 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
629 PM CDT Fri Apr 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Hail 7 W Littlefield 33.90N 102.45W
04/25/2025 E1.00 Inch Lamb TX Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Apr 25, 6:37 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
637 PM CDT Fri Apr 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail 5 SE Littlefield 33.87N 102.27W
04/25/2025 M1.75 Inch Lamb TX CO-OP Observer
Coop observer report.
&&Local storm report, Apr 25, 6:43 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Lubbock TX
643 PM CDT Fri Apr 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM Hail 4 NW Shallowater 33.73N 102.04W
04/25/2025 M1.50 Inch Lubbock TX Storm Chaser
0638 PM Hail 7 N Smyer 33.69N 102.17W
04/25/2025 E2.00 Inch Hockley TX Public
Report from mPING: Hen Egg (2.00 in.).
0636 PM Hail 6 N Smyer 33.68N 102.17W
04/25/2025 E1.00 Inch Hockley TX Public
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 59 min |
| Apr 24, 7:11 PM CDT | Tornado Warning | LUB | Floyd, Motley | 34 min |
| Apr 24, 7:41 PM CDT | Tornado Warning | LUB | Floyd, Motley | 34 min |
| Apr 24, 7:41 PM CDT | Tornado Warning | LUB | Crosby | 34 min |
| Apr 24, 7:58 PM CDT | Flash Flood Warning | LUB | Crosby | 3 hr |
| Apr 24, 8:00 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 39 min |
| Apr 24, 8:07 PM CDT | Tornado Warning | LUB | Crosby, Garza | 38 min |
| Apr 24, 8:13 PM CDT | Tornado Warning | LUB | Dickens, Motley | 47 min |
| Apr 24, 8:22 PM CDT | Areal Flood Advisory | LUB | Motley | 32 min |
| Apr 24, 8:40 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 65 min |
| Apr 24, 8:51 PM CDT | Tornado Warning | LUB | Crosby, Garza, Kent | 24 min |
| Apr 24, 8:54 PM CDT | Flash Flood Warning | LUB | Motley | 2 hr |
| Apr 24, 8:58 PM CDT | Tornado Warning | LUB | Dickens, Motley | 23 min |
| Apr 24, 9:06 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 37 min |
| Apr 24, 9:10 PM CDT | Tornado Warning | LUB | Garza, Kent | 35 min |
| Apr 24, 9:27 PM CDT | Flash Flood Warning | LUB | Garza, Kent | 3 hr |
| Apr 24, 9:40 PM CDT | Tornado Warning | LUB | Crosby, Dickens, Garza, Kent | 35 min |
| Apr 24, 10:10 PM CDT | Tornado Warning | LUB | Garza, Kent | 35 min |
| Apr 25, 12:50 PM CDT | Flood Watch | LUB | Briscoe, Castro, Childress, Cottle, Crosby, Dickens and 14 more | 27 hr |
| Apr 25, 2:24 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 66 min |
| Apr 25, 3:21 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 54 min |
| Apr 25, 3:58 PM CDT | Tornado Warning | LUB | Bailey, Hockley, Lamb | 32 min |
| Apr 25, 4:13 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 47 min |
| Apr 25, 4:30 PM CDT | Tornado Warning | LUB | Bailey, Lamb | 30 min |
| Apr 25, 4:37 PM CDT | Areal Flood Advisory | LUB | Lamb | 40 min |
| Apr 25, 4:58 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 62 min |
| Apr 25, 5:03 PM CDT | Flash Flood Warning | LUB | Lamb | 2 hr |
| Apr 25, 5:04 PM CDT | Tornado Warning | LUB | Hockley, Lamb | 26 min |
| Apr 25, 5:30 PM CDT | Tornado Warning | LUB | Hockley, Lamb | 30 min |
| Apr 25, 5:54 PM CDT | Areal Flood Advisory | LUB | Hockley, Lubbock | 65 min |
| Apr 25, 6:00 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb, Lubbock | 60 min |
| Apr 25, 6:58 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 62 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.